On fully nonlinear elliptic equations of second order
Séminaire Équations aux dérivées partielles (Polytechnique) (1988-1989), Talk no. 16, 6 p.
@article{SEDP_1988-1989____A17_0,
     author = {Nirenberg, Louis},
     title = {On fully nonlinear elliptic equations of second order},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1988-1989},
     note = {talk:16},
     zbl = {0778.35035},
     mrnumber = {1032292},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1988-1989____A17_0}
}
Nirenberg, L. On fully nonlinear elliptic equations of second order. Séminaire Équations aux dérivées partielles (Polytechnique) (1988-1989), Talk no. 16, 6 p. http://www.numdam.org/item/SEDP_1988-1989____A17_0/

[C1] L.A. Caffarelli, "Elliptic second order equations. Lectures of Accademia dei Lincei," Cambridge Univ. Press, to appear.

[C2] L.A. Caffarelli, Interior a priori estimates for solutions of fully nonlinear equations, preprint. | MR 1005611 | Zbl 0692.35017

[C3] L.A. Caffarelli, A localization property of viscosity solutions to the Monge-Ampère equations and their strict convexity, preprint. | MR 1038359 | Zbl 0704.35045

[CKNS] L. Caffarelli, J.J. Kohn, L. Nirenberg, J. Spruck, The Dirichlet problem for nonlinear second order elliptic equations II. Complex Monge-Ampère and uniformly elliptic equations, Comm. Pure Appl. Math. 38 (1985), 209-252. | MR 780073 | Zbl 0598.35048

[CNS1] L. Caffarelli, L. Nirenberg, J. Spruck, The Dirichlet problem for nonlinear second order elliptic equations I. Monge-Ampère equations, Comm. Pure Appl. Math. 37 (1984), 369-402. See also correction in 40 (1987) 659-662. | MR 739925 | Zbl 0641.35025

[CNS2] L. Caffarelli, L. Nirenberg, J. Spruck, The Dirichlet problem for nonlinear second order elliptic equations III. Functions of eigenvalues of the Hessian, Acta Math. 155 (1985), 261-301. | MR 806416 | Zbl 0654.35031

[CNS3] L. Caffarelli, L. Nirenberg, J. Spruck, The Dirichlet problem for the degenerate Monge-Ampère equation, Rev. Mat. Iberoamericana 2 (1986), 19-27. | MR 864651 | Zbl 0611.35029

[CNS4] L. Caffarelli, L. Nirenberg, J. Spruck, Nonlinear second order equations IV. Star-shaped compact Weingarten surfaces, Current Topics in Partial Differential Equations (1986), 1-26, ed. by Y. Ohya et. al., Kinokunize Co. Tokyo. | MR 1112140 | Zbl 0672.35027

[CNS5] L. Caffarelli, L. Nirenberg, J. Spruck, Nonlinear second order equations V. The Dirichlet problem for Weingarten hypersurfaces, Comm. Pure Appl. Math. 41 (1988), 47-70. | MR 917124 | Zbl 0672.35028

[CNS6] L. Caffarelli, L. Nirenberg, J. Spruck, On a form of Bernstein's Theorem, Analyse Math. et. Appl. (1988), 55-66, Gauthier-Villars, Paris. | MR 956953 | Zbl 0668.35028

[E] L.C. Evans, Classical solutions of fully nonlinear convex second order elliptic equations, Comm. Pure Appl. Math. 35 (1982), 333-363. | MR 649348 | Zbl 0469.35022

[GT] D. Gilbarg, N.S. Trudinger, "Elliptic Partial Differential Equations of Second Order," Springer-Verlag, Berlin, 2nd ed'n., 1983. | MR 737190 | Zbl 0562.35001

[I] N.M. Ivochkina, Solution of the Dirichlet problem for the equation of curvature of order m, Dokl Akad. Nauk. CCCP 299 (1988), 35-38; Soviet Math. Dokl. 37 (1988) 322-325. | MR 936908 | Zbl 0699.35096

[K] N.V. Krylov, Nonlinear elliptic and parabolic equations of second order, " Nauka" Moscow (1985), Engl. transl'n., Reidel (1987). | MR 815513 | Zbl 0586.35002

[KS] N.V. Krylov, M.V. Safonov, Certain properties of solutions of parabolic equations with measurable coefficients, Izv. Akad. Nauk. SSSR 40 (1980), 161-175; Engl. transl'n. Math. USSR-Izv. 16 (1981) 151-164. | MR 563790 | Zbl 0464.35035

[L] Li, Yanyan, Some existence results for fully nonlinear elliptic equations of Monge-Ampère type, Comm. Pure Appl. Math., to appear. | MR 1038143 | Zbl 0705.35038

[N] L. Nirenberg, Fully nonlinear elliptic equations, Proc. Symposium in Pure Math. AMS Vol. 48 (1988), 217-225. | MR 974337 | Zbl 0685.35045

[T1] N.S. Trudinger, A priori bound for graphs with prescribed curvature, preprint. | MR 1039367 | Zbl 0714.53008

[T1] N.S. Trudinger, The Dirichlet problem for the prescribed curvature equations, in preparation. | Zbl 0721.35018

[U] J. Urbas, Regularity of generalized solutions of Monge-Ampère equation, preprint. | MR 926846 | Zbl 0617.35017